본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

SPACES OF CONJUGATION-EQUIVARIANT FULL HOLOMORPHIC MAPS

KAMIYAMA, YASUHIKO    (Department of Mathematics, University of the Ryukyus  );
  • 초록

    Let $RRat_k$ ( $CP^n$ ) denote the space of basepoint-preserving conjugation-equivariant holomorphic maps of degree k from $S^2$ to $CP^n$ . A map f ; $S^2 {\to}CP^n$ is said to be full if its image does not lie in any proper projective subspace of $CP^n$ . Let $RF_k(CP^n)$ denote the subspace of $RRat_k(CP^n)$ consisting offull maps. In this paper we determine $H{\ast}(RF_k(CP^2); Z/p)$ for all primes p.


  • 주제어

    rational function .   full map.  

  • 참고문헌 (7)

    1. Y. Kamiyama, Remarks on spaces of real rational functions, Rocky Mountain J. Math., to appear 
    2. R. I. Brockett, Some geometric questions in the theory of linear systems, IEEE Trans. Automat. Control 21 (1976), 449-455 
    3. F. R. Cohen, R. L. Cohen, B. M. Mann, and R. J. Milgram, The topology of rational functions and divisors of surfaces, Acta Math. 166 (1991), 163-221 
    4. T. A. Crawford, Full holomorphic maps from the Riemann sphere to complex projective spaces, J. Differential Geom. 38 (1993), 161-189 
    5. Y. Kamiyama, Relationship between polynomials with multiple roots and rational functions with common roots, Math. Scand., to appear 
    6. J. W. Milnor and J. D. Stasheff, Characteristic classes, Ann. of Math. Stud. 76 (1974) 
    7. G. B. Segal, The topology of spaces of rational functions, Acta Math. 143 (1979), 39-72 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기